Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stressed, high blood pressure, dizziness, taking xanax. Any natural remedy?

Yes please !! Have a lot of stress in my life now i.e. work, unemployment (spouse) and he has just had surgery for prostate cancer , but is okay now. I am dizzy all day and it gets worse when I am in work ( I work in a creche). I am also on blood pressure tabs to lower it and was fine until I started taking them. The only way my dizziness eases is if I take a xanax tablet but do not want that to become part of my daily routine. Thanks.Liz.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Geriatrics Specialist 's  Response
hi liz,
the problem is simple you mentioned you are taking anti hypertensive tablets, you have to moniter your blood pressure and reduce the dose of drug you are using. if the dose gets heavier,it reflects as the symptoms of dizziness ,nausea, vomiting
so check your blood pressure and reduce the dosage,
dont use anxiolytics like alprazolam too often,treat the cause,
i wonder, you are such an braveheart women /lifting your family by yourself. hats off for that.
do not worry you will be alright
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor